Headache While on PEP
Jul 18, 2011
I have a headache & am suffering from allergies today. I am on day 8 of PEP (kaletra & truvada) after a possible HIV exposure...is it safe to take Excedrin, Motrin, or anything that might stop the pounding in my head?
Response from Dr. Young
Hello and thank you for your post.
Sorry to hear of your need to take PEP.
There aren't any significant drug-drug interactions between your PEP medications and the over-the-counter headache remedies, so in general, it's safe. Be sure to take the later according to the package label.
If your headache is worsens or is severe, it might be good to chat with your healthcare provider about your symptoms.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Could Shingles Be A Sign Of Primary HIV Infection
- Do Red Spots Mean I Have AIDS?
- Is Red Eyes A Symptom Of Acute HIV Infection?
- Coated Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Dry Mouth After Performing Oral Sex Worried I Have HIV
- Fatigue After Breast Sucking Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.